Skip to content
My WebMD Sign In, Sign Up

Announcements

Congratulations on your BFP! Welcome to YOUR community!


Be sure to check out:

Nausea
avatar
HeatherNMoose posted:
Im 6 weeks pregnant am either throwing up, or suffering extreme diarrhea, all day and all night. I am so TIRED! When is this going to get better?
Reply
 
avatar
tlkittycat1968 responded:
Usually around 12 weeks.

If you're unable to keep anything down (food or liquids) see your doctor right away or you risk becoming dehydrated.
 
avatar
babyj1017 responded:
I agree with PP. Typically the morning sickness peaks around 8-9 weeks and then will start tapering off. I also agree with speaking with your doctor. If the nausea/diarrhea is extreme, there are anit-nausea medications like zofran you can safely take during pregnancy.

Hang in there... it does it better and it's all worth it in the end!
Jenny (31), DH (34), DD (5), DS (3), Newest Edition EDD either 4/17 or 4/24/13
 
avatar
72678 responded:
how far along were u when you started the diarrhea?
 
avatar
PittmanOfLaMancha responded:
Depending on how severe your sickness is, you may have a condition called Hyperemesis Gravidarum. From helpher.org , "HG is a debilitating and potentially life-threatening pregnancy disease marked by rapid weight loss, malnutrition, and dehydration due to unrelenting nausea and/or vomiting with potential adverse consequences for the newborn(s)." I had HG for the first 16 weeks of my pregnancy and still feel it sometimes at 29 weeks. Please do check out the Hyperemesis Research Foundation website at helpher.org . Their site provides a lot of information, resources, and support for women with HG.
 
avatar
KLN777 replied to PittmanOfLaMancha's response:
If you think you're dehydrated, there is no shame in going to the ER for IV fluids. I also had HG with my last pregnancy and had to go to the ER several times. The dehydration can turn into a cycle. You throw up, so you get dehydrated so you throw up... The IV fluids can help end the cycle and there is medication they can give you to help. Definitely see a doctor in some way and get some help. That isn't good for you or your baby.
 
avatar
PittmanOfLaMancha replied to KLN777's response:
I agree with KLN777. I had to get fluids in the ER, and they also were able to give me anti-nausea medicine via the IV. That really helped, as I couldn't even get my anti-nausea pills down by that point. Breaking the cycle helped me to get back on track. Hope things go well for you.


Spotlight: Member Stories

I was a lurker when I was pregnant with my son. I never joined or posted anything, but felt better reading that other women were going through the sam...More

Helpful Tips

if i take birth control during my pregnancy will it hurt my baby?
have 2 miscarreds before so im worryed cus i just found out im 9weeks and ive been takeing birth control and would hurt the baby and the ... More
Was this Helpful?
7 of 15 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.